American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46C05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Haskell P. Rosenthal. Some recent discoveries in the isomorphic theory of Banach spaces. Bull. Amer. Math. Soc. 84 (1978) 803-831. MR 499730.
Abstract, references, and article information
View Article: PDF

[2] T. Figiel, J. Lindenstrauss and V. D. Milman. The dimension of almost spherical sections of convex bodies. Bull. Amer. Math. Soc. 82 (1976) 575-578. MR 0420223.
Abstract, references, and article information
View Article: PDF

[3] J. R. Holub. Rotundity, orthogonality, and characterizations of inner product spaces. Bull. Amer. Math. Soc. 81 (1975) 1087-1089. MR 0380363.
Abstract, references, and article information
View Article: PDF

[4] J. R. Retherford. Applications of Banach ideals of operators. Bull. Amer. Math. Soc. 81 (1975) 978-1012. MR 0412834.
Abstract, references, and article information
View Article: PDF

[5] Haskell P. Rosenthal. The Banach spaces $C\left( K \right)$ and $L^p \left( \mu \right)^1$. Bull. Amer. Math. Soc. 81 (1975) 763-781. MR 0380381.
Abstract, references, and article information
View Article: PDF

[6] S. Gudder and D. Strawther. Orthogonality and nonlinear functionals. Bull. Amer. Math. Soc. 80 (1974) 946-950. MR 0352948.
Abstract, references, and article information
View Article: PDF

[7] Harley Flanders. Infinite resistive networks. Bull. Amer. Math. Soc. 77 (1971) 564. MR 0280278.
Abstract, references, and article information
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1